# SDR COMAO660108

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 18,553 hours, 17,408 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG AND GEN 2 CAUTION.  DEFERRED MAINTENANCE PER MEL 24-11-01-1.
